MAUDE Adverse Event Report: SYNTHES GMBH 2.4 TI MATRIXMANDIBLE SCREW STPING 16; PLATE, BONE

SYNTHES GMBH 2.4 TI MATRIXMANDIBLE SCREW STPING 16; PLATE, BONE
Model Number 04.503.446.01
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h4, h6: without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2023, the surgeon on his orthognathic cases uses three screws in a triangle intraorally to fixate the mandible advancement on both sides.He has been doing this technique with the same drill / tap and appropriate screws for the past 15 years.Now he advised the screws are not holding they are pulling out.Procedure was completed successfully with a slight delay.This report is for one (1) 2.4mm ti matrixmandible screw self-tapping 5mm.This is report 8 of 10 for complaint (b)(4).

Brand Name
2.4 TI MATRIXMANDIBLE SCREW STPING 16
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17344509
Report Number8030965-2023-08905
Device Sequence Number12486169
Product Code JEY
UDI-Device Identifier10887587020976
UDI-Public(01)10887587020976
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.446.01
Device Catalogue Number04.503.446.01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2023
Initial Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.4 TI MATRIXMANDIBLE SCREW STPING 5; 2.4 TI MATRIXMANDIBLE SCREW STPING 5; 2.4 TI MATRIXMANDIBLE SCREW STPING 5; 2.4 TI MATRIXMANDIBLE SCREW STPING 5; 2.4 TI MATRIXMANDIBLE SCREW STPING 5; 2.4 TI MATRIXMANDIBLE SCREW STPING 5; 2.4 TI MATRIXMANDIBLE SCREW STPING 5; 2.4 TI MATRIXMANDIBLE SCREW STPING 5; 2.4 TI MATRIXMANDIBLE SCREW STPING 5; TAP FOR 2.4MM CORTEX SCREWS 125MM/45MM TAPPING
Patient SexUnknown